# SDR SWI2024F00542

- Difficulty date: May 7, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS379.0 FRAME BETWEEN STGR23R AND STGR22R AS MARKED CAMP 28201095     (C-CHECK RO 6/19/2024)    FOUND EXFOLIATED CORROSION %100 MATERIAL LOSS. REMOVED AND INSTALLED NEW FRAME FS 379.00 P/N SH670-32118-1S BETWEEN STGR 20R - STGR 25R REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32280 REV -H. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
